Doctor insights on:
Can Antibiotics Make You High
What should I do after providing antibiotics to my 9-month-old son if his temperature is still high?
Notify the MD: If your child was prescribed antibiotics for an infection and the associated fever does not resolve within 2-3 days, you should notify the prescribing doctor. This could be an indication that a different antibiotic is needed, the condition is worsening, or antibiotics may not be the answer to this particular problem. ...Read more
Been sick for 2months was elevated but told nothing is wrong that bein elevated may be my normal keep getting antibiotics with no relief?
I have been on antibiotics since November. Now Leu is high but nitrates are ok. I feel ok. Does that mean continuous antibiotics?
Impossible to say: Without knowing the reason you're on antibiotics, and which medication you're taking, it's difficult to impossible to say whether or not you'll need longer term continuous antibiotics. ...Read more
Is 99.3 a normal temperature? I was sick a week ago with a fever had to go on antibiotics. I feel fine now but not sure why my temp is high.
High...: Typically, bacterial bronchitis patients have a higher fever than viral bronchitis patients. Although there can be overlap, a fever of at least 100.5 (and usually it is higher than this!) would need to be present to say that, more likely than not, bacterial bronchitis is present. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can antibiotic make you constipated?
- Can antibiotic make you tired?
- Can antibiotics make you itchy?
- Ask a doctor a question free online
- Can antibiotics make you nauseous?
- Can antibiotics make you depressed?
- Can antibiotics make you vomit?
- Can antibiotics make you itch?
- Talk to a infectious disease specialist online